Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Chain transitivity and rotation shadowing for annulus homeomorphisms


Authors: Fernanda Botelho and Liang Chen
Journal: Proc. Amer. Math. Soc. 118 (1993), 1173-1177
MSC: Primary 58F15; Secondary 54H20
MathSciNet review: 1169877
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present a relation between the rotation of chain transitive sets and the rotation shadowing for annulus homeomorphisms isotopic to identity.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F15, 54H20

Retrieve articles in all journals with MSC: 58F15, 54H20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1169877-5
PII: S 0002-9939(1993)1169877-5
Keywords: Chain transitivity, shadowing, pseudo-orbit, rotation set, annulus homeomorphisms
Article copyright: © Copyright 1993 American Mathematical Society